U.S. doctors online nowAsk doctors free
France
A 37-year-old male asked:

I am taking lercanidipine 20mg tablet for my blood pressure does it cause erectile dysfunction? please advice

2 doctor answers3 doctors weighed in
Dr. Hemant Thawani
Endocrinology 37 years experience
It is possible but..: Ed is a function of blood flow to the organ. Lercanidipine is a BP medicine of the same class as Nifedipine and amlodipine in the us. If the BP is lowered too much, it may contribute to the ed. By itself, it is less likely to cause this problem.
Dr. Johnny Roy
Urology 59 years experience
See comment: This drug is a calcium channel blocker, it allows blood vessels to strech and dilate and that's how it lowers blood vessels. It does not cause impotence, but you may have other contributing factor/factors.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 15, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.